# SDR AALA201903259045

- Difficulty date: March 20, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 13,435 hours, 6,178 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: D5598141100400
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR NR 2 HINGE FITTING BEARING HAS EXCESSIVE PLAY AND IS WORN.  THE AIRCRAFT WAS GROUNDED.   REPLACED HINGE FITTING IAW AMM 55-16-42.
